# SDR KCSA101016

- Difficulty date: April 3, 2010
- Submitted: April 3, 2010
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 71,303 hours, 16,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY EXIT SIGN AT STA 600 MID CEILING HAS A BROKEN STUD.
